Go to content
UR Home

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Brack, Matthias and Mehta, Mitaxi and Tanaka, Kaori (2001) Occurrence of periodic Lame functions at bifurcations in chaotic Hamiltonian systems. Journal of Physics A 34 (40), pp. 8199-8220.
[img]
Preview

This list was generated on Mon Aug 31 08:48:10 2015 CEST.
  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759
Contact